# SDR CKSA97089

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEADING EDGE LOWER SURFACE STA XFS603 SKIN CRACKED.  INSTALLED DOUBLER REPAIR IAW AIA SKETCH AIA/E/2488 REV 0 DATED 1-14-97 AND EA 97-013.  C-1 CHECK INSPECTION WORK CARD NUMBER 1004.  NON-ROUTINE TASK CARD NUMBER 93582.
